# SDR IPXA2017011712883

- Difficulty date: January 9, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT MLG WW O/B BULKHEAD VERT STIFFNER ANGLE IS CRACKED. REMOVED, FABRICATED AND REPLACED LT MLG WW STIFFNER ANGLE IAW DWG ANB7203 AND SRM 51-31-01. (MINOR)
